# SDR 29GA94232070611A

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 29,022 hours, 37,434 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RETRACTING THE LANDING GEAR THE RED GEAR HANDLE LIGHT REMAINED ILLUMINATED.  RAN QRH AND THE LIGHT STILL REMAINED ILLUMINATED.  EXTENDED THE LANDING GEAR AND RETURNED TO OUR DEPARTING STATION.  A NORMAL LANDING WAS EXECUTED WITH NAY FURTHER INCIDENT.  R & R NLG UPLOCK SWITCH.
